x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabs.rudomestic-supply.com

mobility issues with sustanon ?


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about mobility issues with sustanon ? within the Anabolic Steroids category.

Excerpt: Hey guys .. i'm a newbie here .. Can anyone explain to me why i suffer mobility issues when i cycle on sustanon , mostly a tight lower back that can manifest itself so i have difficulty bending to tie my own laces . I've front loaded a cycle then ran a taper and also baselined a cycle but end up with the same thing . Now were not talking huge dosage .. like one cycle was front loaded at 750mg and one at 500mg so thats not out in left feild by any stretch of the imagination , the

Read more or register here to join the discussion below...

Results 1 to 4 of 4
  1. #1
    Pro Bodybuilder boxerjake's Avatar
    Join Date
    Dec 2005
    Posts
    1,276
    Rep Power
    68

    mobility issues with sustanon ?

    Hey guys .. i'm a newbie here ..

    Can anyone explain to me why i suffer mobility issues when i cycle on sustanon , mostly a tight lower back that can manifest itself so i have difficulty bending to tie my own laces .

    I've front loaded a cycle then ran a taper and also baselined a cycle but end up with the same thing . Now were not talking huge dosage .. like one cycle was front loaded at 750mg and one at 500mg so thats not out in left feild by any stretch of the imagination , the baseline cycyle was 250mg per week so that pretty weak by most opinions .

    I perscribe to the short hit it hard and get out idea now ... gains seem to be better and easier to maintain , like the sustanon primo and d-bol works well for me as does a quick hard blast of deca and winny together .

    Do you think it's something in the sustanon thats causing this and if so maybe i should switch to eth or cyp the next time out , i do get those nasty cramping pains from the sustanon but i figured maybe it was just the prop reaction as by itself can cause painfull injection sites .

    Sustanon is the only test product i've used , is this a reaction from my own body or is there another explaination i'm overlooking .

    Dosage wise : I'm 5' 10 " 230lbs 32 in waist , today .. i just dropped down from 245lbs after doing a silly bridge with oxy ( never again ) ... my body fat is still no more then 10% though .
    Power is ok .. yesterday i benched 430lbs 3 times without a spot .. once the last bit of deca disapears in my system i'm sure the joint pain will drop that poundage down untill the pain threshold can be overcome once again ...

    Any help would be great .. seems like you have a good bunch of guys here

    Thanx : dale

  2. #2
    Cyborg swordfish151's Avatar
    Join Date
    Aug 2004
    Location
    "OBSESSION is a word the WEAK use to describe the DEDICATED"
    Posts
    5,549
    Rep Power
    81

    Re: mobility issues with sustanon ?

    hhmmm lower back pumps with sustanon?? I'm running sust right now and im not feeling it.....I feel slight pumps here and there during the day but thats because im running dbol with it..are you running anything else with sustanon while you experience this?

  3. #3
    Pro Bodybuilder boxerjake's Avatar
    Join Date
    Dec 2005
    Posts
    1,276
    Rep Power
    68

    Re: mobility issues with sustanon ?

    I get this reaction from sustanon all by itself as well as in a stack ... now i've stacked it with just about everything so too many variables to contend with and i don't expect any of you to research that indepth for me ....

    Soooo ... I pulled it out on it's own to aliviate all other contenders for this reaction and found sustanon doing this all on it's own ?? go figure .

    I was playing baseball this summer and found it difficult to run and even harder to manipultate through space with any type of velocity .. like standing in a ready crouch position then leaping off to one side for a diving catch was like taking a knife in the lower back .

    During most of my mass buildup stages i keep the aerobics to a min ... this year was the first time i attempted another sporting event while on a cycle .. i did'nt much care for what i was feeling .

  4. #4
    Good Bro
    Join Date
    Dec 2005
    Posts
    96
    Rep Power
    0

    Re: mobility issues with sustanon ?

    Sounds weird, Im using sust and I feel nothing, well the injection point can be a bit soar for a day or two but thats it, perhaps you inject it in a nerv or somthing?

Similar Threads

  1. LMAO,, Cops get owned by Grandpa on a Mobility Scooter
    By Arabian in forum Chat & Conversation
    Replies: 15
    Last Post: 02-Jul-2008, 04:06 PM
  2. Replies: 11
    Last Post: 25-Jul-2006, 03:03 PM
  3. Liver issues and diabetes tyep I issues
    By sncre27 in forum Anabolic Steroids
    Replies: 1
    Last Post: 26-Sep-2005, 12:11 AM
  4. Nile sustanon vs. Karachi sustanon
    By snagglepuss in forum Anabolic Steroids
    Replies: 11
    Last Post: 29-Aug-2004, 10:57 PM
  5. L-carnitine May Increase Sperm Count And Mobility!
    By JUICESEEKER in forum Anabolic Steroids
    Replies: 3
    Last Post: 18-Jan-2002, 05:11 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •